About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 925192, 6 pages
http://dx.doi.org/10.1155/2013/925192
Research Article

Solving a Class of Singular Fifth-Order Boundary Value Problems Using Reproducing Kernel Hilbert Space Method

1Department of Mathematics, Inner Mongolia University of Technology, Hohhot 010051, China
2Jining Teachers College, Inner Mongolia, Wulanchabu 012000, China

Received 4 May 2013; Accepted 13 June 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Yulan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulan Wang, Shuai Lu, Fugui Tan, Mingjing Du, and Hao Yu, “Solving a Class of Singular Fifth-Order Boundary Value Problems Using Reproducing Kernel Hilbert Space Method,” Abstract and Applied Analysis, vol. 2013, Article ID 925192, 6 pages, 2013. doi:10.1155/2013/925192